What the doctor said

So… classes started last month and suddenly I can’t catch my breath and write a few words here. But here I am trying to keep you up to date.

At the beginning of the month, October 5th to be more specific, I switched to the full dose of Tecfidera. I thought, considering how bad my flushing could be on the smaller dose, that I would simply go from flushed to radioactive. As it turns out, nothing weird happen. I never had headaches or itching anymore, and although I still flush, it didn’t get worse. Some days it’s actually milder. So that’s really good. Continue reading

Tecfidera end of week 2

2 weeks in and looks like I’m still trying to get the hang of it.

So far the most obvious side effects I’ve dealt with were headaches, flushing and itching.

The headaches used to appear 5 to 10 minutes after taking the capsule, so they were very easy to link to the medication. Continue reading